# SDR HEEA084177

- Difficulty date: February 12, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N762P
- Make and model: Skrsky S76A
- Aircraft serial: 760060
- Aircraft time: 7,478 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Shaft
- Condition: Sheared
- Location: Ac Generator
- Component: Ac Generator
- Component part number: 7655009005105
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC GENERATOR SHAFT SHEARED.
